# SDR CA020416003

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,635 hours
- Engine: Pwa PW530A
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 68417066530
- Condition: Missing
- Location: Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND AFTER A FLIGHT A CREW MEMBER NOTICED THE RT NAV LIGHT LENS COVER MISSING. REPLACED WITH NEW AND CONTINUED FLIGHT TO HOME BASE.
